# SDR UIEA2022051300458

- Difficulty date: May 19, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N705GT
- Make and model: Boeing 777F
- Aircraft serial: 66079
- Aircraft time: 15,475 hours, 1,906 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO DOOR AFT LOWER CORNER SKIN FOUND DENT MARK( AFT CARGO DOOR AFT LOWER CORNER SKIN REPAIRED AS PER SRM 52-30-01-2R-17 REPAIR 17 )
